| Catalog Number |
SSM-485 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
04/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is a follow up from emdr 9617229-2022-05750.(device information changed.) a review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason(s) for reoperation is/are: "baker grade: 4 - cap con".The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
Event or Problem Description
Healthcare professional reported "baker grade: 4 - cap con".This record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5., d6b., h.6.
Event or Problem Description
Device was explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (creases, wear abrasion and deformation) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Healthcare professional reported "baker grade: 4 - cap con".This record is for the left side.Device was explanted and replaced.Device has been returned.